# SDR UALA2013061204017

- Difficulty date: June 9, 2013
- Submitted: July 26, 2013
- Operation: Air carrier
- Aircraft: N576UA
- Make and model: Boeing 757222
- Aircraft serial: 26690
- Aircraft time: 66,347 hours, 23,519 cycles
- Engine: Pwa PW2040
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 1240-1320
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGE ON RT AFT WING TO BODY FAIRING AREA FUSELAGE SKIN BS 1240 - 1320.   REPAIRED FUSELAGE SKIN AT BS1264-1303, S17-20R IAW ECRA 5300-01687. ACCOMPLISHED HFEC NTM PART6 51-00-16 NO DEFECT NOTED.   MAJOR REPAIR.
